Open access research
publication repository

Hardy-type inequalities for lp sequences [r-libre/3004]

Bouthat, Ludovick; Mashreghi, Javad, & Morneau-Guérin, Frédéric (2023). Hardy-type inequalities for lp sequences. Journal of Mathematical Inequalities, 17 (3), 1165-1178.

File(s) available for this item:
[img]  PDF - jmi-17-76-reprint[2].pdf
Content : Published Version
Item Type: Journal Articles
Refereed: Yes
Status: Published
Abstract: We establish three Hardy-type inequalities in which the arithmetic means of a sequence of non-negative real numbers are replaced by the weighted means over nested subsets of the sequence. This work originated from some delicate calculations previously performed for evaluating the norm of infinite L-matrices.
Official URL: https://jmi.ele-math.com/17-76/Hardy-type-inequali...
Depositor: Morneau-Guérin, Frédéric
Owner / Manager: Frédéric Morneau-Guérin
Deposited: 05 Jul 2023 14:38
Last Modified: 17 Oct 2023 12:28

Actions (login required)